# SDR HNAA2015070600213

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 64,625 hours, 72,824 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUSS AND RT TRU ILLUMINATED DURING FLIGHT.  R & R NR 2 AC GENERATOR IAW WORK CARD 24-20-11R.  OPS CHECKED GOOD.
